# SDR CA991209061

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: AZS5
- Condition: Failed
- Location: Cockpit
- Part time: 2,992 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AS PART OF AN INSP OF AIRCRAFT,  WIRING AND PROTECTIVE DEVICES, FOUND THAT 3 CCT BREAKER SWITCHES FAILED TO PERFORM  INTENDED FUNCTION.  BREAKER SWITCHES WERE TESTED FROM 2 TO 5 TIMES- RATED CURRENT (10-25 AMPS) AND  WOULD NOT OPEN AT ALL.  EACH SWITCH WAS ALLOWED TO RUN AT 2 TIMES- RATING FOR A PERIOD OF 5 MINUTES.  SWITCHES APPEAR TO BE NON-MIL SPEC; HOWEVER, THE REMAINING 11 BREAKER SWITCHES (VARIOUS CURRENT RATINGS) PERFORMED INTENDED FUNCTION.  ALL BREAKER SWITCHES ARE TO BE REPLACED BY MS24509-B-X MIL SPEC CIRCUIT BREAKER SWITCHES.  NOTE:   NORMALLY CCT BREAKERS AND SWITCHES ARE ON CONDITION AND ARE NOT TESTED UNDER CIRCUMSTANCES AS PART OF NORMAL MAINT PRACTICES.
